# SDR 9511889150

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Oil Canned
- Location: Fs 942-964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND OIL CANNING IN THE FUSELAGE SKIN FS 942 TO 964 LONGERONS 20L TO 20R.  REPAIRED SKIN (P/N 5910228-19), PER EA 91-100809.
